Duke Mathematical Journal

Explicit determination of area minimizing hypersurfaces

Harold Parks

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 44, Number 3 (1977), 519-534.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077312385

Digital Object Identifier
doi:10.1215/S0012-7094-77-04423-4

Mathematical Reviews number (MathSciNet)
MR0458304

Zentralblatt MATH identifier
0385.49026

Subjects
Primary: 49F22

Citation

Parks, Harold. Explicit determination of area minimizing hypersurfaces. Duke Math. J. 44 (1977), no. 3, 519--534. doi:10.1215/S0012-7094-77-04423-4. https://projecteuclid.org/euclid.dmj/1077312385


Export citation